# SDR V0XD20190306004

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK 1-3 HOUSING BRACKET CRACKED. CORRECTIVE ACTION: REPAIRED RT WING SLAT 1-3 TRACK HOUSING BRACKET IAW REO 670-57-42-577 DATED 2016-12-02.
